MathSciNet Relay Station
MathSciNet bibliographic data
MR2203374 (2007a:33021) 33E20 (33C10 41A60 45B05)
Pogány, Tibor K.; Srivastava, H. M.; Tomovski, Živorad Some families of Mathieu ${\bf a}$-series and alternating Mathieu ${\bf a}$-series. Appl. Math. Comput. 173 (2006), no. 1, 69–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement